# SDR QXEA2010110500713

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AVIONICS BAY DOOR STRUCTURE RT INTERCOASTAL HAS CORROSION.  REMOVED FASTENERS FOM IAW SRM 51-42-06-001-001-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  REMOVED .002" MATERIAL, REMAINING MATERIAL IS .078". NO DAMAGE ALLOWED AREA.  PERFORMED ECI ON BLEND, NO CRACK OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01. SENT ENGINEERING REQUEST.  RECEIVED ENGINEERING REO 670-53-21-613, AREA IS OK AS IS.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-42-06-001-001-A01.
